MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 10X12CM CTN 50; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 10X12CM CTN 50; TAPE AND BANDAGE, ADHESIVE
Catalog Number 4008
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Blister (4537); Skin Burning Sensation (4540)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference case (b)(4).H3, h6: this complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, during an iv fixation treatment, the patient developed well-defined erythema, miliary papules, and scattered small blisters on the skin around the catheter placement, accompanied by obvious itching and burning sensation.This adverse event was treated by removing the dressing from one (1) iv3000 1 hand 10x12cm ctn 50 immediately according to the doctor's advice.Cleaned the affected area with physiological saline, wait for it to dry, applied 1ml x 2 doses of dexamethasone hydrochloride injection and took oral antihistamines for symptomatic treatment, then covered with a low sensitivity gauze dressing.After 3 days, the patient's discomfort symptoms gradually improved.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).New information was provided by the reporter.Sections b5 and h6 were updated.
 
Event or Problem Description
It was reported that, during an iv fixation treatment, the patient developed well-defined erythema, miliary papules, and scattered small blisters on the skin around the catheter placement, accompanied by obvious itching and burning sensation.This event was noticed 24 hours after applying the dressing.This adverse event was treated by removing the dressing from one (1) iv3000 1 hand 10x12cm ctn 50 immediately according to the doctor's advice.Cleaned the affected area with physiological saline, wait for it to dry, applied 1ml x 2 doses of dexamethasone hydrochloride injection and took oral antihistamines for symptomatic treatment, then covered with a low sensitivity gauze dressing.After 3 days, the patient's discomfort symptoms gradually improved.

Brand Name
IV3000 1 HAND 10X12CM CTN 50
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key23995795
Report Number8043484-2026-00001
Device Sequence Number18774317
Product Code KGX
UDI-Device Identifier05000223040086
UDI-Public5000223040086
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4008
Device Lot Number202501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale